RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 16, Issue 2  


Fisher–Hartwig conjecture in the theory of Toeplitz matrices
P. M. Bleher
1
Mapping of periods and intersection form
A. N. Varchenko, A. B. Givental'
7
Analytic classification of pairs of involutions and its applications
S. M. Voronin
21
Accurate spectral asymptotics for elliptic operators that act in vector bundles
V. Ya. Ivrii
30
Asymptotics of the solution of the Dirichlet problem in domains with a thin crosspiece
V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii
39
Invariant skew-symmetric differential operators on the line and Verma modules over the Virasoro algebra
B. L. Feigin, D. B. Fuchs
47

Brief communications
Complementability of subspaces generated by independent functions in a symmetric space
V. A. Babets
64
Complementability of subspaces generated by independent functions in a symmetric space
M. Sh. Braverman
66
Self-intersections of wave fronts and Legendre (Lagrangian) characteristic numbers
V. A. Vassiliev
68
Constructions of the Weil representations of certain simple Lie algebras
A. B. Goncharov
70
Partially ordered sets of finite growth
A. G. Zavadskii, L. A. Nazarova
72
Elliptic operators with boundary conditions on a subset of measure zero
A. N. Kochubei
74
Spectral polyhedron of a sum of two Hermitian matrices
B. V. Lidskii
76
Infinite-dimensional analog of Zigel's theorem
L. V. Novikova
78
A Lax representation for systems of S. Kovalevskaya type
A. M. Perelomov
80
Spectral asymptotics of normal operators
G. V. Rozenblum
82
Analyticity of almost periodic functions with bounded Bloch spectrum
E. M. Savko
84
A criterion for normality of operators in Hilbert space
I. M. Spitkovsky
86
Polymorphisms and partitions of Lebesgue spaces
A. L. Fëdorov
88
Second dual of a von Neumann algebra
A. I. Shtern
90
Asymptotic behavior of powers of a positive operator
M. G. Shur
91
Germs of maps, analytically not equivalent with their formal normal form
A. A. Shcherbakov
94
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020